# SDR NACA20050008

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 36,620 hours
- Engine: Pwa R2800CB3
- Engine time: 1,174 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356995
- Part serial: F7219
- Condition: Failed
- Location: Nr 10
- Part time: 1,174 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN AFTER BACKFIRING IN CRUISE AND COULD NOT RE-LEAN.  REPLACED NR 10 CYLINDER DUE TO EXHAUST VALVE FAILURE.  OP AND LEAK CHECK GOOD.  COMPRESSION CHECK OF NR 15 CYLINDER GOOD, REPLACED WITH NEW SPARK PLUGS.
